# SDR C2XA11TY037

- Difficulty date: March 25, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 27,900 hours, 20,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS EN ROUTE TO BNA FROM EWR WHEN LIGHTNING STRUCK THE A/C.  THE A/C LANDING AT BNA WITHOUT ANY INCIDENT.  MAINTENANCE COMPLIED WITH TASKCARD 6232012, WHICH IS THE LIGHTNING STRIKE TASKCARD. THE A/C WAS THEN FERRIED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE LT WING TIP (PN-145-73550-404) IAW EMB 145AMM 57-30-00.  ALSO REPLACED THE RT NOSE GEAR DOOR (PN-145-31700-404) IAW32-20-05).  REMOVED AND REPLACED THE APU SILENCER (PN-4503825-SN-1148) IAW 53-32-00).  ALSO REPLACED THE LT ELEVATOR TIP IAW EMB 145 AMM 55-20-01 (PN 145-22634-403).  COMPLIED WITH THE LIGHTNING STRIKE INSPECTION  IAW EMB 145 AMM 5-50-01.  PERFORMED LEAK CHECKS, GEAR CHECKS AND PRESSURIZATION CHECKS.  A/C WAS THEN RELEASED BACK TO SERVICE.
